# SDR PLG3196E1

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7203C
- Make and model: Beech 1900C
- Aircraft serial: UB28
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 7003180901
- Condition: Failed
- Location: Yaw Damp System
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: G, A

## Discrepancy

FLT NR 4356 - ALB-BOS - AFTER TAKEOFF, FUMES AND SMOKE APPEARED IN THE CABIN AND COCKPIT.  CREW DECLEARED AN EMERGENCY, DEPLOYED THE OXYGEN MASKS AND RETUREND TO ALB LANDING WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE YAW DAMP CIRCUIT BREAKERS HAD POPPED.  INVESTIGATION FOUND THE YAW DAMP COMPUTER HAD SHORTED INTERNALLY.  THE YAW DAMP SYSTEM WAS DEFERRED AND THE AIRCRAFT RETURNED TO SERVICE.  (M)
